Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i2.40
pages 43-49

On Formulation of Problems of Precise Decomposition of Linear Mathematical Models

Yuriy N. Bazilevich
Pridneprovskaya State Academy of Civil Engineering and Architecture, Dnepr
Irina A. Kostyushko
Pridneprovskaya State Academy of Civil Engineering and Architecture, Dnepr

RÉSUMÉ

Various approaches to the problem of decomposition and mathematical models that allow one to use it effectively are described. Main attention is being paid to decomposition of the systems of linear equations described by several matrices of coefficients. A brief description of the literature on decoupling is given.


Articles with similar content:

On One Geoinformation Fractional Differential Model of the Variable Order
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
Quasioptimal Strategies in Differential Pursuit-evasion Games on a Plane
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Sergey V. Pashko
To the Problem of Determining the Set of Attainability of a Controlled Linear System
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Alexey V. Sholokhov, Gennadiy M. Bakan
On Determination of Solution of Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.43, 2011, issue 11
Vladimir B. Larin
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko